×

zbMATH — the first resource for mathematics

On exterior elliptic problems polynomially depending on a spectral parameter, and the asymptotic behavior for large time of solutions of nonstationary problems. (English. Russian original) Zbl 0294.35031
Math. USSR, Sb. 21(1973), 221-239 (1974); translation from Mat. Sb., n. Ser. 92(134), 224-241 (1973).

MSC:
35J40 Boundary value problems for higher-order elliptic equations
35B40 Asymptotic behavior of solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI EuDML